On the oscillation and asymptotic behavior of the solutions of a certain system of differential-functional equations of neutral type

Anatoli Ivanov, P. Marusiak

Research output: Contribution to journalArticle

Abstract

Conditions for the oscillation of all solutions and for the existence of nonoscillatory solutions with polynomial growth at infinity are given for the system of differential-functional equations of neutral type {Mathematical expression}

Original languageEnglish (US)
Pages (from-to)945-949
Number of pages5
JournalUkrainian Mathematical Journal
Volume44
Issue number8
DOIs
StatePublished - Aug 1 1992

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the oscillation and asymptotic behavior of the solutions of a certain system of differential-functional equations of neutral type'. Together they form a unique fingerprint.

  • Cite this